# SDR AALA20130816007

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 51,842 hours, 6,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3B EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 3B EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL
